Cutland, N.J. and Keisler, H.J. (2004) Global attractors for 3-dimensional stochastic Navier-Stokes equations. Journal of Dynamics and Differential Equations, 16 (1). pp. 205-266. ISSN 1572-9222
Sell''s approach 35 to the construction of attractors for the Navier-Stokes equations in 3-dimensions is extended to the 3D stochastic equations with a general multiplicative noise. The new notion of a process attractor is defined as a set A of processes, living on a single filtered probability space, that is a set of solutions and attracts all solution processes in a given class. This requires the richness of a Loeb probability space. Non-compactness results for A and a characterization in terms of two-sided solutions are given.
|Institution:||The University of York|
|Academic Units:||The University of York > Mathematics (York)|
|Depositing User:||York RAE Import|
|Date Deposited:||24 Apr 2009 09:10|
|Last Modified:||24 Apr 2009 09:10|